It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Stopped Yaz - help?
Jul 30, 2010
I took Yaz for three months and haven't missed any pills. I was going to take it for a fourth month, however I have been having some incredible rough emotional side effects (I have PTSD as a side note, I've had emotional problems on other pills such as mood swings, incontrollable crying, etc and this time it's been amplified to a point that I am not sleeping at all. My condition with PTSD had improved and I was doing better, but this has been absolutely overwhelming for me the last week or so). I am sexually active with one partner but we also use condoms and I do not believe I have anything to be worried about but -

I was going to attempt to "skip" my period this month - so I started a new pack when I ran out of "active pills." On my second day of the new pack I started spotting, a brown discharge that lasted 2 days and then stopped. I took two more "active" pills and then stopped completely.

The spotting has stopped. It has been three days, not taking any birth control now because I decided to outright stop so I can get a better handle on myself - I don't think the hormones are doing me any good right now. I usually get my period in 2-3 days of taking the "inactive" pills.

So I'm wondering if anyone has gone through this - and whether or not they got their period. I am not sure if I should be anticipating it at this point or if I actually managed to "skip" it. I also don't think I have any reason to think I might be pregnant - but if anyone can suggest differently I might do a pregnancy test just for peace of mind.

I've done my reading & Googling online but haven't found much that is helpful to me.

Thanks.





All times are GMT -7. The time now is 08:51 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!